U.S. doctors online nowAsk doctors free
Philippines
A 30-year-old male asked:

can prostatomegaly cause pain in the groin area, just beside my penis left side. i am taking in duodart as a medication for my mild prostatomegaly.

1 doctor answer1 doctor weighed in
Dr. James Krick
Urology 36 years experience
Urologist: I would recommend that you see a urologist for complete evaluation. It is exceedingly unlikely that a 30-year-old actually has benign prostatic hyperplasia requiring 5- alpha reductase inhibitor medication

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.